It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-24-2004, 05:38 PM   #1
Newbie
 
Join Date: Mar 2004
Location: las cruces nm
Posts: 5
chricart28 HB User
Unhappy information on welbutrin

hello my name is [removed], and i've been on welbutrin for low level depression,and adhd. it worked great for two days but now feeling very depressed. I not sure if its because I been off legal narcotics for my back for two days now or what but i would like to know if this is a common side effect of welbutrin. [removed]

Last edited by Moderator BAC; 03-25-2004 at 05:49 AM. Reason: Read the Rules! No off board contact information is allowed!

 
Old 03-24-2004, 06:12 PM   #2
Newbie
 
Join Date: Mar 2004
Posts: 3
jane1 HB User
Re: information on welbutrin

I definetly feel you pain... I was on Lexapro for a year or so and told my doctor I wanted to switch to Wellbutrin b/c it does not cause weight gain. (I took Lexapro primarily for anxiety). And after a few days on just Wellbutrin, i was so stressed I had to take Xanex. I have now gone back to Lexapro and feel much better. This is a very stressful time for me at work, so maybe after things cool down I will try the Wellbutrin again.

Last edited by Moderator BAC; 03-25-2004 at 05:50 AM.

 
Sponsors Lightbulb
   
Old 03-24-2004, 07:30 PM   #3
Senior Veteran
(female)
 
Kissa's Avatar
 
Join Date: Mar 2004
Location: O Hi O
Posts: 2,018
Kissa HB UserKissa HB UserKissa HB UserKissa HB UserKissa HB User
Re: information on welbutrin

Anti-depressants in general take several weeks before they take full effect. It could be a case of you actually being depressed and not the medications itself.
Common side effects of Wellbutrin are headaches/migraines, weight gain and insomnia as well as anxiety. I had to stop taking it because of migraines and anxiety.
BTW do not drink caffiene when first starting Wellbutrin it can cause your heart to race or make you feel very anxious.
Some anti depressants can actually make you have psychotic episodes but I don't think that Wellbutrin is one of them.
WB was actually designed to help people stop smoking and then it ended up being a combo drug, depression and smoking.
If you are still feeling depressed you really need to call your prescribing doctor and let them know it may be a case of waiting it out, change in meds or an increase in dosage.

Good luck and hang in there!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mixing Topamax and Welbutrin margo15317 Depression 1 02-21-2009 08:56 PM
SSRI and add Welbutrin for libido? ljenner831 Depression 1 07-14-2008 09:41 PM
Anxiety and agitation from welbutrin jckid66 Anxiety 13 10-16-2006 05:58 PM
after effects of Welbutrin?? john_in_buffalo Depression 4 08-05-2006 06:42 AM
Welbutrin XL renzilla Depression 8 02-24-2006 11:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!